# SDR SWIA201333196

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 13,849 hours, 8,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 OVERHEAD EMERGENCY LIGHT AND ROW 12 RT LOWER EMERGENCY LIGHT BURNED OUT.  (FLT 4720)  RELAMPED EMERGENCY LIGHT.
